MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Catalog Number 5F071003CS
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a stent placement procedure using lifestent 5f vascular stent.During the procedure, it was reported that lifestent allegedly did not expand to its full intended length there was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample is not available.One of two provided x-ray images demonstrates a poorly self expanded stent inside the vessel with varying diameter which leads to confirmed result for poor self expansion.A second x-ray image demonstrates the same vessel section with expanded stent.Contrast changes of the stented section may indicate changes in strut coverage and may indicate elongation/ foreshortening; but it is not clearly visible how many stents have been placed which also may have an impact on the contrast of the stented section.The resolution of both images is very poor, and calcification seem to be present so that single struts are not visible; a more detailed evaluation is not possible.Adequate scaling information is not part of the image so that a length measurement is not possible.The investigation leads to confirmed result for poor self expansion of the first stent placed, and inconclusive result for the second stent placed; stent shortening cannot be confirmed because of missing adequate scaling information and poor resolution.A manufacturing related issue could not be found.In this case only limited information was provided.Based on the investigation of the provided information, the investigation is closed as confirmed for stent self expansion issue, and inconclusive for stent shortening.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Holding and handling of the system throughout deployment was found described.In particular the instructions for use (ifu) state: 'prior to and during stent deployment, remove slack from the delivery system catheter outside the patient by gently holding the stability sheath and keeping it straight and under tension.' regarding access/ accessories the instruction for use state: 'gain ipsilateral or contralateral femoral access utilizing an (.) 5f (1.67 mm) or larger introducer sheath.(.) insert a guidewire of appropriate length (table 3) and 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter(.).' the instruction for use further state: 'pre-dilatation of the lesion with a balloon dilatation catheter is recommended.' a stent size selection table is part of the instruction for use describing the relationship between vessel diameter and stent diameter.G3, h6 (device, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23177733
Report Number9681442-2025-00321
Device Sequence Number21240026
Product Code NIP
UDI-Device Identifier00801741120343
UDI-Public(01)00801741120343(17)271210(10)ANJZ1211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5F071003CS
Device Lot NumberANJZ1211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown